Journal of Applied Mathematics and Physics

Vol.3 No.9(2015), Paper ID 59465, 10 pages

DOI:10.4236/jamp.2015.39135

 

Qualitative Properties of Solutions of a Doubly Nonlinear Reaction-Diffusion System with a Source

 

Mersaid Aripov, Shakhlo A. Sadullaeva

 

Department of Informatics and Applied Programming, National University of Uzbekistan, Tashkent, Uzbekistan
Department of Multimedia Technology, Tashkent University of Information Technology, Tashkent, Uzbekistan

 

Copyright © 2015 Mersaid Aripov, Shakhlo A. Sadullaeva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Aripov, M. and Sadullaeva, S. (2015) Qualitative Properties of Solutions of a Doubly Nonlinear Reaction-Diffusion System with a Source. Journal of Applied Mathematics and Physics, 3, 1090-1099. doi: 10.4236/jamp.2015.39135.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.